MAUDE Adverse Event Report: GALT MEDICAL CORP 4F TRANSITIONLESS MICRO-INTRODUCER KIT (SILK ROAD #SR-4F21G7D-MP); TRANSITIONLESS MICRO-INTRODUCER KIT KIT-075-03

GALT MEDICAL CORP 4F TRANSITIONLESS MICRO-INTRODUCER KIT (SILK ROAD #SR-4F21G7D-MP); TRANSITIONLESS MICRO-INTRODUCER KIT KIT-075-03
Model Number KIT-075-03
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As received from the customer (it was reported by end user that on (b)(6) 2021, during a tcar procedure, microware was advanced through needle only a couple of inches.Microdilator was then used.When removing dilator and wire, wire would not come back.Wire was stuck and floppy tip was frayed and was stuck in patient.Physician had to open artery to remove wire.Patient status is stable).
 
Additional Manufacturer Narrative
Complaint sample has not been returned yet, galt initiate rma for the customer in order to send the sample back for evaluation.Device history record has been reviewed and there are no incidents or abnormality indicated, all units including subcomponents manufactured to specification without any deviations.This complaint will remain open per internal procedure until sample will be received and a follow report will send to fda including rot cause and resolutions if needed.
 
Additional Manufacturer Narrative
Complaint sample has not been returned yet, galt initiate rma for the customer in order to send the sample back for evaluation.Device history record has been reviewed and there are no incidents or abnormality indicated, all units including subcomponents manufactured to specification without any deviations.This complaint will remain open per internal procedure until sample will be received and a follow report will send to fda including rot cause and resolutions if needed.Update 1/13/2022: regarding the customer nonconformance (customer reference (b)(4), only the wire gwa-038-24 returned back and photos has been taken as shown in failure investigation report.Dhrs has been reviewed, there was no abnormality or nonconformance recorded during manufacturing process.Galt filed mdr initial report to fda on 12/6/2021.This is follow-up to original report number (b)(4).Some photos taken for returned samples shows distal coiled portion of the wire has been separated and unraveled, core wire twisted and cut due to overtorque and the coils of the wire unraveled.Possible root cause for this occurrence; end user error.End user might apply excessive pull force on the wire to remove it from patient body while the needle was in place.Unravelling coiled portion of the wire occurs normally when guidewires remove from the patient body while the needle is still in place, this unravelling may lead end user to apply excessive pull force to remove the wire from patient body causing damage tip of the wire or sometimes cutting the wire to multiple pieces by the needle.Possible root cause for this occurrence determined to be end user error.End user did not followed ifu.Ifu (lab-919-01, rev (c) page (1) under warning stated (do not withdraw guidewire through metal needles; guidewire may shear or unravel).
 
Event or Problem Description

Brand Name
4F TRANSITIONLESS MICRO-INTRODUCER KIT (SILK ROAD #SR-4F21G7D-MP)
Common Device Name
TRANSITIONLESS MICRO-INTRODUCER KIT KIT-075-03
Manufacturer (Section D)
GALT MEDICAL CORP
2220 merritt dr #100
garland 75041
Manufacturer (Section G)
GALT MEDICAL CORP
2220 merritt dr #100
garland TX 75041
Manufacturer Contact
diyar medhat
2220 merritt dr #100
garland, TX 75041
9722715177
MDR Report Key12940648
Report Number1649395-2021-00008
Device Sequence Number4884245
Product Code OFL
UDI-Device Identifier10841268107257
UDI-Public10841268107257
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/28/2024
Device Model NumberKIT-075-03
Device Lot NumberG20251056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown